# SDR CA100427006

- Difficulty date: April 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Aircraft time: 10,956 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 1053025164
- Condition: Cracked
- Location: Tailboom
- Part time: 11,527 hours
- Component: Tailboom, 10530051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SERVICEABILITY CHECK, A 3/8 INCH LONG CRACK WAS NOTICED ON THE RT SIDE OF THE TAILBOOM (STA 6000, WL 2500).
